MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; Implantable Lead
Model Number 0138
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report will be updated when additional information is received.
 
Event or Problem Description
It was reported that the implanted device alerted due to low, out-of-range (oor) right ventricular (rv) pace impedance.The value had decreased from approximately 500 ohms to 221 ohms before decreasing further oor.It was also observed that the r-wave amplitude had decreased from 25 mv to 9 mv and the threshold test stopped running.The presenting electrogram demonstrated possible rv loss of capture.The shock channel electrogram (egm) was also negative and not like prior presenting egms.Technical services discussed the possibility of dislodgment or perforation and recommended evaluation of the patient in-clinic with x-ray imaging.No adverse patient effects were reported.The lead remains implanted and in service.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key23427520
Report Number2124215-2025-78185
Device Sequence Number9863143
Product Code LWS
UDI-Device Identifier00802526531118
UDI-Public(01)00802526531118(17)251103
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/03/2025
Device Model Number0138
Device Catalogue Number0138
Device Lot Number306779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale